# SDR 20000503SH004

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N143G
- Make and model: Doug DC-9-87
- Aircraft serial: 49670
- Engine: Pwa JT8D219
- Engine time: 21,842 hours, 9,160 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Case
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT LOOKED LIKE THE Y-DUCT OF THE BLEED AIR MANIFOLD ASSY FAILED AT THE WELD CAUSING THE FAIRING ASSY OF THE FAN DUCT TO ALSO FAIL CAUSING DAMAGE TO THE INTERMEDIATE CASE AND REAR CASE HALVES, AND DAMAGE TO THE BYPASS LINERS (DIFFUSED SECTION).  (X)
